English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6498/11670
Visitors : 27692972      Online Users : 197
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16697

Title: Integrability of Rotationally Symmetric n-Harmonic Maps
Authors: Chen, Chao-Nien;Cheung, L. F.;Choi, Y. S.;Law , C. K.
Contributors: 數學系
Keywords: p-Harmonic maps;n-Harmonic maps;Rotational symmetry;Model space;Dichotomy phenomenon
Date: 2007-03
Issue Date: 2013-06-05T07:32:30Z
Publisher: Elsevier
Abstract: A rotationally symmetric n-harmonic map is a rotationally symmetric p-harmonic map between two n-dimensional model spaces such that p=n. We show that rotationally symmetric n-harmonic maps can be integrated and are n-harmonic diffeomorphism, and apply such results to investigate the asymptotic behaviors of these maps. We also derive this integrability using Lie theory.
Relation: Journal of Mathematical Analysis and Applications, 327(2): 869-877
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback